Reading is good for you...
Reading about what's good for you is even better.
All about Ozempic
August 8, 2022
When to start birth control pills
August 10, 2022
Kyleena vs. Mirena IUDs
August 2, 2022
Get your Abenol delivered at your door for FREE
Abenol (Acetaminophen) belongs to a group of medicines called analgesics (pain relievers) and antipyretics (Fever reducers). It works quickly to relieve pain caused by conditions such as headache and osteoarthritis, and to reduce fever caused by infection.
Medication pricing not available right now.
Please message us or give us a call at 1-855-950-7225.
Abenol (Acetaminophen) belongs to a group of medicines called analgesics (pain relievers) and antipyretics (Fever reducers). It works quickly to relieve pain caused by conditions such as headache and osteoarthritis, and to reduce fever caused by infection. Unlike acetylsalicylic acid (Asa), which is also an analgesic and antipyretic, Abenol (Acetaminophen) does not reduce inflammation.
Abenol (Acetaminophen) is used by itself as well as in combination medication products for cough, cold, and pain relief.
Abenol (Acetaminophen) may be available under multiple brand names and/or in several different forms. Any specific brand name of Abenol (Acetaminophen) may not be available in all of the forms or approved for all of the conditions discussed here. As well, some forms of Abenol (Acetaminophen) may not be used for all of the conditions discussed here.
Your doctor may have suggested Abenol (Acetaminophen) for conditions other than those listed in these drug information articles. If you have not discussed this with your doctor or are not sure why you are taking Abenol (Acetaminophen), speak to your doctor. Do not stop taking Abenol (Acetaminophen) without consulting your doctor.
Do not give Abenol (Acetaminophen) to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take Abenol (Acetaminophen) if their doctor has not prescribed it.
Our pharmacists are happy to answer your questions. Get in touch by text, live chat, phone or email. We're standing by 7 days a week.
Always read the product label and follow the instructions. Abenol (Acetaminophen) is used in many non-prescription and prescription medications, including products for cough and cold, pain relief, and headache pain.
Take the smallest amount of medication that works for you. Never take more than the maximum daily dose.
Take only one product that contains Abenol (Acetaminophen) at a time. Abenol (Acetaminophen) is in many products and you could accidentally take too much if you're using more than one product at the same time.
Abenol (Acetaminophen) can be used by all age groups in recommended doses.
Children (general): The dose of Abenol (Acetaminophen) for children is based on body size. Usually, it is calculated as 10 mg to 15 mg per kilogram of body weight, every 4 to 6 hours. No more than 65 mg/kg should be given in a 24-hour period. Children should not take more than 5 doses in 24 hours unless advised by a doctor. For children under 6 months of age, consult a doctor.
Children's liquid medications should be given using a calibrated dosing device, such as an oral syringe. This ensures that you are giving your child the right amount. Some formulations of liquid Abenol (Acetaminophen) contain different concentrations of Abenol (Acetaminophen). Pay careful attention to the concentration on the label and the calculated dose volume.
Adults: The dose of Abenol (Acetaminophen) for adults is 325 mg to 650 mg every 4 to 6 hours. Do not take more than 4,000 mg in a 24-hour period. If you are taking the extended-release caplets, the recommended dose for adults and children over 12 years is 1300 mg taken every 8 hours.
Abenol (Acetaminophen) products available without a prescription should not be used for longer than 5 days in a row for pain or 3 days in a row for fever. If you consume 3 or more alcoholic drinks in a day, do not take Abenol (Acetaminophen) products, as your risk of liver damage is increased.
Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the ones listed here, do not change the way that you are taking the medication without talking to your doctor. Always take Abenol (Acetaminophen) exactly as prescribed by your doctor.
Abenol (Acetaminophen) is generally used as needed for pain or fever, except in the case of osteoarthritis and some other chronic conditions, when it is often taken on a regular basis in order to keep pain under control. In these circumstances, if you miss a dose of this medicine and you remember within an hour or so of the missed dose, take it as soon as you remember. However, if you do not remember until it is almost time for the next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.
Store Abenol (Acetaminophen) at room temperature, protect it from light and moisture, and keep it out of the reach of children.
Do not dispose of medications in wastewater (e.g. down the sink or in the toilet) or in household garbage. Ask your pharmacist how to dispose of medications that are no longer needed or have expired.
Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.
The side effects listed below are not experienced by everyone who takes Abenol (Acetaminophen). If you are concerned about side effects, discuss the risks and benefits of Abenol (Acetaminophen) with your doctor.
The following side effects have been reported by at least 1% of people taking Abenol (Acetaminophen). Many of these side effects can be managed, and some may go away on their own over time.
Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.
Stop taking the medication and seek immediate medical attention if any of the following occur:
Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking Abenol (Acetaminophen).
Your privacy is important. That's why we send your medication inside a plain delivery box so no one will know what's inside.
Each white, smooth, torpedo-shaped suppository contains 120 mg of Abenol (Acetaminophen). Nonmedicinal ingredient: Novata.
Each white, smooth, torpedo-shaped suppository contains 325 mg of Abenol (Acetaminophen). Nonmedicinal ingredient: Novata.
Each white, smooth, torpedo-shaped suppository contains 650 mg of Abenol (Acetaminophen). Nonmedicinal ingredient: Novata.
Do not take Abenol (Acetaminophen) if you:
Your medication is delivered directly to you at no added cost. We even offer same-day delivery in select locations.
There may be an interaction between Abenol (Acetaminophen) and any of the following:
If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:
An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.
Medications other than those listed above may interact with Abenol (Acetaminophen). Tell your doctor or prescriber about all prescription, over-the-counter (non-prescription), and herbal medications you are taking. Also tell them about any supplements you take. Since caffeine, alcohol, the Nicotine from cigarettes, or street drugs can affect the action of many medications, you should let your prescriber know if you use them.
Before you begin using a medication, be sure to inform your doctor of any medical conditions or Allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use Abenol (Acetaminophen).
HEALTH CANADA ADVISORY
February 19, 2021
Health Canada has issued new restrictions concerning the use of Abenol (Acetaminophen). To read the full Health Canada Advisory, visit Health Canada's web site at www.hc-sc.gc.ca.
Alcohol: Chronic excessive use of alcohol may increase the risk of liver damage due to Abenol (Acetaminophen), even when Abenol (Acetaminophen) is used at normal doses. If you drink 3 or more alcoholic beverages per day your risk of severe or possibly fatal liver damage is increased.
Avoiding overdose: Abenol (Acetaminophen) is a frequent cause of accidental poisoning for infants and children. Keep the medication out of the reach of children, use an oral syringe to measure the dose, read the package carefully, and consult your pharmacist or doctor to confirm the best dose for your child.
Adults are also at risk of an Abenol (Acetaminophen) overdose, especially if they take multiple products containing Abenol (Acetaminophen). Abenol (Acetaminophen) is a common ingredient in many non-prescription medications for colds and flu, pain, Arthritis, and fever. Check the product label on all medications you are taking to make sure you are not exceeding the recommended dose of Abenol (Acetaminophen). An overdose of Abenol (Acetaminophen) can lead to potentially fatal liver damage.
Liver: Abenol (Acetaminophen) may cause severe and potentially fatal liver damage. This risk is increased when Abenol (Acetaminophen) is used for longer than recommended or at doses higher than recommended. Alcoholism and liver diseases such as hepatitis increase this risk. For adults and children over the age of 12, the total amount of Abenol (Acetaminophen) taken in a day from all sources should not exceed 4000 mg.
Contact your doctor immediately if you experience symptoms of liver problems such as fatigue, feeling unwell, loss of appetite, nausea, yellowing of the skin or whites of the eyes, dark urine, pale stools, abdominal pain or swelling, and itchy skin.
Pregnancy: Abenol (Acetaminophen) is reported to be safe for short-term use in pregnancy at recommended doses.
Breast-feeding: Abenol (Acetaminophen) passes into breast milk but is not likely to have a harmful effect on the infant when used at recommended doses.
We manage your refills and get in touch with your doctors for prescription renewals so that you always have the medication you need.
All material © 1996-2021 MediResource Inc. Terms and conditions of use. The contents herein are for informational purposes only. Always seek the advice of your physician or other qualified health providers with any questions you may have regarding a medical condition.
Reading about what's good for you is even better.
August 8, 2022
August 10, 2022
August 2, 2022